sexologist-icon
I pill heavy bleeding
Does I pill cause very heavy periods which last for a week or longer ? I am having very heavy ones since for days. more than my normal periods
3801 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

I pill can cause heavy bleeding. If it persists, consult doctor as we need to give you drugs for heavy bleeding.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, I pill can cause heavy bleeding,, bleeding for longer days than usual periods. Sometimes it may not cause bleeding, or you may see just spotting. Nothing to worry this itself will stop (if I pill had taken with in 72hours of unprotected intercourse). And your periods will be irregular for one or two months and regular period date may change. One the other hand if bleeding is too much (changing more than 3pads a day), if you feel pain,, if you get giddiness please consult gynecologist.
Answered
Flag this Answer
Flag this answer
4/4 people found this helpful
Was this answer helpful?

This question featured in :

Medicine for heavy periods Heaviness on left side of face Heaviness in left eye
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.